Dear Janis Message Board
Sign up Calendar
 
 
 


Reply
  Author   Comment   Page 6 of 31     «   Prev   3   4   5   6   7   8   9   Next   »
sharon

Registered:
Posts: 7,051
Reply with quote  #76 

 Janis, when I told my niece about my carpul tunnel and that I might be having surgery, she said she has that also.  She uses grapeseed extract.  She said she takes it as soon as it starts bothering her and after a few days it is fine.  When it starts up again, she does the same routine.  So I know it is not a cure, but I guess she swears by it.  Do  you know anything about that, especially as it relates to diabetes, of course.  My niece is hyPOglicemic. LUM   CLINK! CLINK! CLINK!   FUN AND LAUGHTER - Sharon


__________________
Sharon from Arizona
Pumping with humalog since August, 2009
Red

Registered:
Posts: 2,376
Reply with quote  #77 

Clee!  YES, Sharon explained the insulin ratio to me. NOT THE ENDO, keep in mind. This is with the Humalog that I speak of.  Example, may I Sharon? , this bares in mind how many carbs you take per meal and what your insulin ratio is.  I take 1 unit per 8 carbs.  OK...my base number is 110, from the ADA.  Now, my BS is 120 ... 120-110=10 ... add 30 carbs, BUT, how many carbs (Janis can help you with that please), you are eating, I try and go no more than 35/40, I would say 30 works great for ME for breakfast .... 30+10=40 ... I then would divide 8 into 40=5.  5! That is how many units I would take at this meal.  How did I do Sense?  Now, hopefully my A1C is 7 or under. My PC said I would then take 1 unit per 7 carbs.  Hope this has helped you sweetie!  Did your doctor tell you how many carbs you should have per meal and evening snack? CLINK! - Paula

ADD ON: 

If you are 110 or under, there is no subtracting , just add carbs.  The 10 is what you are over, so therefore you use that to add to how many carbs you are having. 


__________________
My husband lets me have all the scrapbooking supplies I can hide. ~Author Unknown


sharon

Registered:
Posts: 7,051
Reply with quote  #78 
Quote:
Originally Posted by Red

Clee!  YES, Sharon explained the insulin ratio to me. NOT THE ENDO, keep in mind. This is with the Humalog that I speak of.  Example, may I Sharon? , this bares in mind how many carbs you take per meal and what your insulin ratio is.  I take 1 unit per 8 carbs.  OK...my base number is 110, from the ADA.  Now, my BS is 120 ... 120-110=10 ... add 30 carbs, BUT, how many carbs (Janis can help you with that please), you are eating, I try and go no more than 35/40, I would say 30 works great for ME for breakfast .... 30+10=40 ... I then would divide 8 into 40=5.  5! That is how many units I would take at this meal.  How did I do Sense?  Now, hopefully my A1C is 7 or under. My PC said I would then take 1 unit per 7 carbs.  Hope this has helped you sweetie!  Did your doctor tell you how many carbs you should have per meal and evening snack? CLINK! - Paula

 

 Hey Kiddo - I would say YOU'VE GOT IT!  LUM

CLINK! CLINK! CLINK!  FUN AND LAUGHTER - Sharon-Peanut


__________________
Sharon from Arizona
Pumping with humalog since August, 2009
Red

Registered:
Posts: 2,376
Reply with quote  #79 

 Thank you so much Sharon.  I'm glad for all you've done helping me, and for our friendship, and I GIVE CREDIT WHERE CREDIT IS DUE........TO YOU SWEETIE, hopefully this can help others too.  AND will sink in better with them!     LUM - CLINK! - Paula


__________________
My husband lets me have all the scrapbooking supplies I can hide. ~Author Unknown


sharon

Registered:
Posts: 7,051
Reply with quote  #80 

 Janis - could my new bp med, letrell 10/20 be throwing my bs nos. out of wack a little bit?  They are going anywhere from 90-150 before meals lately.  LUM  CLINK! CLINK!  CLINK!   FUN AND LAUGHTER - Sharon


__________________
Sharon from Arizona
Pumping with humalog since August, 2009
Janis

Moderator
Registered:
Posts: 6,276
Reply with quote  #81 

Sharon,

Is that the correct spelling of your new medicine? I'd like to look it up and check on this for you.

Janis


__________________
Janis Roszler, MSFT, RD, CDE, LD/N
Follow me on twitter: @dearjanis
sharon

Registered:
Posts: 7,051
Reply with quote  #82 

Janis, it is Lotrel 10/20 - thanks so much. I tested 3 times this morning - 137, 150 and then down to 119 on 3 different fingers all within a few min. I used the 119.    LUM

CLINK! CLINK! CLINK!  FUN AND LAUGHTER - Sharon


__________________
Sharon from Arizona
Pumping with humalog since August, 2009
Red

Registered:
Posts: 2,376
Reply with quote  #83 

 Janis, my question please!  Basically I should of added, was: going on the pump will help less the diabetic belly because of more/less injections everyday with humalog?   Thanks - CLINK! - Paula


__________________
My husband lets me have all the scrapbooking supplies I can hide. ~Author Unknown


sharon

Registered:
Posts: 7,051
Reply with quote  #84 
Quote:
Originally Posted by sharon

Janis, it is Lotrel 10/20 - thanks so much. I tested 3 times this morning - 137, 150 and then down to 119 on 3 different fingers all within a few min. I used the 119.    LUM

CLINK! CLINK! CLINK!  FUN AND LAUGHTER - Sharon

 Janis, before lunch, the first test - 94, I know, very good, but I'm still confused.  LUM

CLINK! CLINK! CLINK!   FUN AND LAUGHTER - Sharon


__________________
Sharon from Arizona
Pumping with humalog since August, 2009
Janis

Moderator
Registered:
Posts: 6,276
Reply with quote  #85 
Quote:
Originally Posted by Red

 Janis, my question please!  Basically I should of added, was: going on the pump will help less the diabetic belly because of more/less injections everyday with humalog?   Thanks - CLINK! - Paula

Hi Paula,

Oops!  Did I miss your questions?  Sorry if I did.  We have so much action going on here!  The pump can help people lose weight because they use less insulin and have improved control. When they lose, that jiggly belly starts to shrink away.  It is possible to lose it if you take humalog injections too, but you must cut back a bit on your carbs so you use less insulin.  Exercise is key for any weight loss, of course.

Janis


__________________
Janis Roszler, MSFT, RD, CDE, LD/N
Follow me on twitter: @dearjanis
Janis

Moderator
Registered:
Posts: 6,276
Reply with quote  #86 
Quote:
Originally Posted by sharon

Janis, it is Lotrel 10/20 - thanks so much. I tested 3 times this morning - 137, 150 and then down to 119 on 3 different fingers all within a few min. I used the 119.    LUM

CLINK! CLINK! CLINK!  FUN AND LAUGHTER - Sharon

 

Hi Sharon,

I checked out Lotrel.  It doesn't list blood sugar changes as one of its side effects.  Everyone is different, so it is possible that this is a side effect for you.  Discuss it with your doctor.

Janis


__________________
Janis Roszler, MSFT, RD, CDE, LD/N
Follow me on twitter: @dearjanis
Red

Registered:
Posts: 2,376
Reply with quote  #87 

 Janis!  Since you we all get busy, I shall let it slide......deal?    THAT is what I want to talk about next visit.  I asked her, she frowned, and left it at that.  I have good info to tell her.  THANKS SWEETIE!  CLINK! - Paula  Have a good evening and weekend! 


__________________
My husband lets me have all the scrapbooking supplies I can hide. ~Author Unknown


Jeff

Registered:
Posts: 18
Reply with quote  #88 

Hi everyone,

Hi janis a big day for me Dlife contacted me today and I hope this happens for me it is an amazing feeling when you are doing all you can to help others. And that is where I am being drawn right now and all I want is something positive to come out of it. There are really good truck drivers that are going to fall to diabetes this year and I want to help them if I can somehow!

When I fell there was no one to show me what to do or where to turn till I thought of dlife and I started meeting all my new friends. I have always thought that truck drivers had a brotherly bond till now. It seem now that I have talked to you all I have a bond that is thicker than what I had with fellow drivers. To everyone who has been to my site and helped me in any way thank you Janis you are the best and I hope we get to talk soon.

Red

Registered:
Posts: 2,376
Reply with quote  #89 

Sharon!  Lotrel side effects do come in effect if you take otc medicine, like Benadry for allergies/sinus!  I remember taking some otc, and they do effect bp by rising your sugar level.  CLINK! - Paula


__________________
My husband lets me have all the scrapbooking supplies I can hide. ~Author Unknown


sharon

Registered:
Posts: 7,051
Reply with quote  #90 
Quote:
Originally Posted by Red

Sharon!  Lotrel side effects do come in effect if you take otc medicine, like Benadry for allergies/sinus!  I remember taking some otc, and they do effect bp by rising your sugar level.  CLINK! - Paula

 OK Paula, where did you find the above info?  I looked up lotrel and couldn't find anything as far as taking it with otc meds like benedryl.  Also went to webmed and medco was no help whatsoever.  I also called the pharmacy I used to go to all to time and talked to the pharmacist and they said there should not be any interaction between letrol 10/20 and benedryl and my bs going up.  I think I'll have to talk to my dr. on Tues.  I had a 150 before supper.  That is not like me, as you know.  LUM

CLINK! CLINK! CLINK!  FUN AND LAUGHTER - Sharon


__________________
Sharon from Arizona
Pumping with humalog since August, 2009
Previous Topic | Next Topic
Print
Reply


Create your own forum with Website Toolbox!